# SDR 2013FA0000220

- Difficulty date: March 21, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N617AX
- Make and model: Cessna 310R
- Aircraft serial: 310R1312
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN.  AFTER INSPECTION, IT WAS DETERMINED THAT THE RIGID FUEL CROSSFEED LINES THAT RUN THROUGH THE FUSELAGE, INSIDE THE MAIN SPAR BOX, HAD CORRODED INTERNALLY RESULTING IN FUEL POOLING IN THE LOWER SPAR BOX.  THIS OCCURRED IN OCT 2010, BUT WAS CONSIDERED TO BE UNUSUAL IN NATURE, LIKELY DUE TO BEING BASED WHERE CORROSION FACTORS ARE A MAJOR CONCERN.  FURTHER INVESTIGATION RESULTED IN REPLACEMENT OF SEVERAL RIGID FUEL SUPPLY LINES, WHICH CORRECTED THE PROBLEM.
